Cholesterol Home > Simcor Side Effects
Although most people who take Simcor do not experience any problems, side effects are possible. Some of the most common side effects that have been reported with this medication include flushing, headache, and itching. While most side effects of Simcor are minor, you should seek medical attention immediately if you experience muscle pain, tenderness, or weakness (especially if you have a fever or feel ill).
As with any medicine, side effects are possible with Simcor® (niacin extended-release/simvastatin). However, not everyone who takes the drug will have problems. In fact, most people tolerate the medicine well. If side effects do occur, in most cases, they are minor, meaning they require no treatment or are easily treated by you or your healthcare provider.
In clinical studies, up to 14 percent of people taking Simcor stopped their medicine because of side effects. Most people who stopped the medication did so because of flushing, which is a sudden reddening and warmth of the face, neck, and/or upper chest.
When taking Simcor, if you experience unexplained muscle pain, tenderness, or weakness (especially if accompanied by a fever or feeling of illness), it is important to contact your healthcare provider immediately.
(This article covers many, but not all, of the possible side effects with Simcor. Your healthcare provider can discuss a more complete list of Simcor side effects with you.)